Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Universitatis Matthiae Belii series Mathematics, volume 28
Published by Belianum.
Year of issue 2020.
ISSN 1338-712X, ISBN 978-80-557-1786-9 (printed ed.)
Pages 93
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (3.7 MB).

Contents
1. 
  Pages 3-21
  by H. Cheriha, Y. Gati and V. P. Kostov
  Download Download PDF PDF (1.8 MB)
 
2. 
  Pages 23-38
  by M. Izadi
  Download Download PDF PDF (776 KB)
 
3. 
  Pages 39-65
  by K. Kotuľová and M. Haviar
  Download Download PDF PDF (1.4 MB)
 
4. 
 Pages 67-84
 by S. Kurtulík
 Download Download PDF PDF (502 KB)
 
5. 
  Pages 85-97
  by M. S. Shabna and M. C. Ranjini
  Download Download PDF PDF (463 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020